Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

August 8, 2014Webster County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 8, 2014, 10:09 PM EDT for Webster County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2014, 10:09 PM EDT (02:09 UTC)
Expired
Aug 8, 2014, 11:00 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA

County Webster County, GA

The radar

The Ft Rucker radar (KEOX), 109 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
186 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1194 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WWUS82 KFFC 090209
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1009 PM EDT FRI AUG 8 2014

GAZ091-102-103-090300-
1009 PM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WEBSTER...STEWART
AND MARION COUNTIES UNTIL 1100 PM EDT...

AT 1002 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SEVERAL STRONG THUNDERSTORMS HAVE BEEN TRAINING NEAR AND WEST OF
THE PRESTON AREA AND CAUSING HEAVY RAINFALL.

RAINFALL AMOUNTS AROUND 2 TO 3 INCHES HAVE BEEN ESTIMATED TO HAVE
FALLEN ACROSS PORTIONS OF WEBSTER...STEWART AND MARION COUNTIES...
INCLUDING AREAS AROUND KIMBROUGH...SEMINOLE...RICHLAND...CHURCH HILL...
PRESTON...DRANEVILLE AND DUMAS. DRIVERS SHOULD USE CAUTION AS INTENSE 
RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS 
ALSO LIKELY. MOTORISTS SHOULD USE CAUTION...ALSO RESIDENTS IN ANY LOW
LYING AREAS OR NEAR CREEKS AND STREAMS FOR POTENTIAL FLOODING.

&&

LAT...LON 3198 8473 3221 8469 3225 8443 3209 8443
      3200 8444 3198 8445
TIME...MOT...LOC 0204Z 275DEG 6KT 3208 8457

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 9:11 PM EDT, 58 minutes earlier.

Area forecast discussion, Aug 8, 9:11 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
911 PM EDT FRI AUG 8 2014

.UPDATE...
TRICKY FORECAST CONTINUES AS GUIDANCE IS NOT MUCH HELP AT ALL WITH
CONVECTIVE EVOLUTION AND MULTIPLE ROUNDS OF SHOWERS AND STORMS
THIS EVENING. INTENSITY HAS WANED FROM EARLIER BUT STILL CANNOT
RULE OUT STRONG DEVELOPMENT MAINLY IN CENTRAL AND WEST NORTH
GEORGIA OUTSIDE OF THE WEDGE AND WHERE THE ATMOSPHERE HAS BEEN
LEAST WORKED OVER FROM AFTERNOON STORMS. STILL KEEPING HIGHER
CHANCE POPS IN NORTH FOR LATE NIGHT WITH AMPLE MOISTURE NEAR
ANOTHER DISTURBANCE ALONG THE UPPER FLOW. NOT CONFIDENT IN
OVERNIGHT TEMPS AS LATE AFTERNOON AND EVENING HAS BEEN GREATLY
COOLED IN THE NORTH FROM PRECIP SO SLIGHTLY BUMPED MINS DOWN BUT
WENT WITH NEARLY STEADY TREND IN THOSE AREAS. CONTINUING PATCHY
FOG MENTION OVERNIGHT BUT COULD BETTER COVERAGE IN AREAS THAT
RECEIVED HEAVIER RAIN...JUST NOT CONFIDENT SINCE WAS NOT AS THICK
THE PREVIOUS MORNING WITH SIMILAR JUSTIFICATION. PREVIOUS
DISCUSSION FOLLOWS...

BAKER

&&

.PREV DISCUSSION... /ISSUED 816 PM EDT FRI AUG 8 2014/

PREV DISCUSSION... /ISSUED 348 PM EDT FRI AUG 8 2014/

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
POTENT SHORTWAVE FOR AUGUST ALONG WITH A WEAK WARM FRONT EXTENDING
INTO OHIO IS AFFECTING THE AREA TODAY AND THROUGH THIS EVENING.  AS
A RESULT...DEEP LAYER SHEAR AOA 20 TO 25 KTS HAS LEAD TO STRONGER
THAN TYPICAL SUMMERTIME CONVECTION. SEMI ORGANIZED COLD POOL DRIVEN
CONVECTION HAS LEAD TO REPORTS OF WIND DAMAGE.  LOW LEVEL SHEAR AND
BOUNDARY COLLISIONS HAVE EVEN LEAD TO LOW LEVEL ROTATIONS.  WHILE
TORNADOES ARE NOT LIKELY...A BRIEF SPIN UP CANNOT BE RULED OUT
THROUGH THE EVENING.  MAIN THREAT WITH THESE THUNDERSTORMS WILL BE
DAMAGING WINDS AND HEAVY RAIN.

AFTER THIS SHORTWAVE MOVES THROUGH THE AREA TODAY...ANOTHER
SHORTWAVE APPROACHES THE AREA TONIGHT AS A PSEUDO WEDGE BUILDS INTO
THE NE PORTIONS OF THE STATE.  THIS WEDGE...IN CONJUNCTION WITH
ANOTHER SHORTWAVE WILL LEAD TO A WET WEEKEND WITH THUNDERSTORMS
POSSIBLE ON SATURDAY.  HEAVY RAIN AND THUNDERSTORMS ARE POSSIBLE
THROUGH THE SHORT TERM WITH THE BEST CHANCES BEING TOMORROW
AFTERNOON WITH POSSIBLE ENHANCEMENT FROM ANY DAYTIME HEATING.
THUNDERSTORMS ON SATURDAY DO NOT LOOK LIKE THEY WILL BE AS ORGANIZED
AS THEY WERE TODAY AS DEEP LAYER SHEAR WEAKENS ACROSS THE AREA.

ARG

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. THIS IS STILL A COMPLICATED
FORECAST FOR THE LONG TERM WITH MULTIPLE FRONTS...PASSING UPPER
DISTURBANCES...AND WEDGING STILL POSSIBLE MONDAY. OLD FRONTAL
BOUNDARY STILL JUST NORTH OF THE CWA SATURDAY NIGHT AND
SUNDAY...BUT IT SHOULD DIP SOUTH SUNDAY NIGHT INTO EARLY MONDAY AS
HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. RAISED POPS FOR SUNDAY
AS MODELS ARE SHOWING A BROAD AREA OF LOW PRESSURE ACROSS THE TN
VALLEY. THE LOW SHOULD PROVIDE SOME EXTRA LIFT FOR PRECIP COVERAGE
ACROSS THE CWA.

THE PARENT LOW PRESSURE SYSTEM IS EXPECTED TO MOVE NORTHEAST INTO
THE MIDDLE ATLANTIC STATES MONDAY...WHILE A COASTAL LOW DEVELOPS.
THIS PATTERN SHOULD HELP A REINFORCE A WEAK WEDGE ACROSS NORTHERN GA
MONDAY.

OLD WEDGE FRONT STILL STATIONARY ACROSS CENTRAL GA ON TUESDAY...BUT
SHOULD START TO BECOME DIFFUSE AS ANOTHER WEAK COLD FRONT APPROACHES
FROM THE NORTH. THE SECONDARY FRONT WILL PUSH SOUTH OVER THE CWA
WEDNESDAY INTO EARLY THURSDAY...BRINGING SOME DRIER AIR BACK TO THE
REGION AS HIGH PRESSURE BUILDS IN FROM THE NORTH. THE FRONT SHOULD
STALL NEAR SOUTH GA BY FRIDAY.

NLISTEMAA/01

&&

.AVIATION...
00Z UPDATE...
SOME LINGERING SHOWERS AND STORMS THIS EVENING COULD BRING MVFR
VSBYS AND GUSTY WINDS ESPECIALLY NEAR KATL...OTHERWISE MAINLY VFR
CONDITIONS. CIGS LOOK TO LOWER TO NEAR MVFR LEVELS IN 10-14Z
PERIOD BUT COULD GET LOWER AS WELL. PRECIP CHANCE SHOULD INCREASE
AGAIN FOR SATURDAY WITH BEST CHANCE FOR TSRA AFTER 18Z. WINDS
INITIALLY OUTFLOW DRIVEN THIS EVENING THEN BECOMING EITHER LIGHT
SE TO CALM OVERNIGHT THEN BACK SW SATURDAY UNDER 7 KTS.

//ATL CONFIDENCE...00Z UPDATE...
LOW CONFIDENCE ON EARLY MORNING CIGS.
MEDIUM CONFIDENCE ON PRECIP.
HIGH CONFIDENCE ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  89  71  86 /  40  80  40  60
ATLANTA         71  87  72  87 /  60  80  60  60
BLAIRSVILLE     65  80  68  81 /  60  80  70  60
CARTERSVILLE    69  87  71  88 /  60  70  60  60
COLUMBUS        74  91  74  90 /  40  70  60  60
GAINESVILLE     68  85  71  81 /  50  80  70  60
MACON           71  92  72  89 /  40  80  40  60
ROME            70  88  72  88 /  60  70  60  60
PEACHTREE CITY  68  89  72  88 /  60  80  60  60
VIDALIA         74  93  74  92 /  60  80  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ARG/BAKER
LONG TERM...NLISTEMAA/01
AVIATION...BAKER
Hazardous weather outlook, Aug 8, 6:12 AM EDT, 15 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 AM EDT FRI AUG 8 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
612 AM EDT FRI AUG 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS MUCH OF GEORGIA TODAY. THUNDERSTORMS THAT DEVELOP WILL HAVE
THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT
LIGHTNING STRIKES AND GUSTY WINDS. DAMAGING WIND GUSTS ARE
POSSIBLE IN ANY ISOLATED SEVERE THUNDERSTORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEKEND AS
A FRONTAL BOUNDARY BECOMES STATIONARY ACROSS NORTH GEORGIA AND
COMBINES WITH PASSING UPPER LEVEL DISTURBANCES. THUNDERSTORMS WILL
HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 8, 8:09 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EDT FRI AUG 8 2014

GAZ107-090100-
809 PM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PULASKI COUNTY
UNTIL 900 PM EDT...

AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNDALE...MOVING EAST AT 15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PULASKI
COUNTY THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE MOCK SPRINGS...BROWNDALE...WALLACE...OCMULGEE PUBLIC FISHING
AREA...PULASKI STATE PRISON...HARTFORD...HAWKINSVILLE...HARTFORD AND
MOBLEY CROSSING.

&&

LAT...LON 3223 8360 3225 8362 3225 8360 3230 8361
      3238 8354 3240 8349 3227 8335 3225 8337
      3222 8334 3216 8361
TIME...MOT...LOC 0009Z 253DEG 14KT 3227 8358
Special weather statement, Aug 8, 8:31 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
831 PM EDT FRI AUG 8 2014

GAZ111>113-090115-
831 PM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHEELER...TOOMBS
AND MONTGOMERY COUNTIES UNTIL 915 PM EDT...

AT 828 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHARLOTTEVILLE...MOVING EAST AT 15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHEELER...TOOMBS AND MONTGOMERY COUNTIES THROUGH 915 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHARLOTTEVILLE...MCNATT
FALLS...UVALDA...GRAYS LANDING...CEDAR CROSSING...ROCK SPRINGS...
ENGLISH EDDY...TOOMBS CENTRAL...NEW BRANCH AND JOHNSON CORNER.

&&

LAT...LON 3203 8269 3212 8230 3205 8220 3197 8221
      3193 8236 3195 8239 3195 8240 3196 8244
      3196 8248 3194 8249 3195 8256 3193 8260
TIME...MOT...LOC 0032Z 248DEG 14KT 3200 8250
Special weather statement, Aug 8, 8:55 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 PM EDT FRI AUG 8 2014

GAZ096-109-090145-
855 PM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN BLECKLEY AND
DODGE COUNTIES UNTIL 945 PM EDT...

AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COCHRAN...MOVING EAST AT 10 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS BLECKLEY
AND DODGE COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE PAULK...ROYAL...PORTER...COLEY STATION...BAILEYS
PARK...COCHRAN...EMPIRE...DUBOIS...GRESSTON...RODDY...YONKERS...
CHESTER...GOLDSBORO...REBIE AND ROWLAND.

&&

LAT...LON 3242 8348 3252 8319 3231 8307 3226 8333
TIME...MOT...LOC 0055Z 253DEG 8KT 3236 8334
Special weather statement, Aug 8, 9:03 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 PM EDT FRI AUG 8 2014

GAZ086-098-112-090145-
903 PM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TREUTLEN...MONTGOMERY AND EMANUEL COUNTIES UNTIL 945 PM EDT...

AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOTHAIR...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
TREUTLEN...MONTGOMERY AND EMANUEL COUNTIES THROUGH 945 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BARNHILL...ORLAND...
LOTHAIR...KIBBEE...TARRYTOWN...SOPERTON...ZAIDEE...FIVE POINTS...
GILLIS SPRINGS...NORRISTOWN...COVENA AND OAK PARK.

&&

LAT...LON 3233 8238 3235 8241 3231 8243 3223 8264
      3230 8266 3229 8270 3234 8274 3239 8272
      3242 8270 3258 8244 3237 8229
TIME...MOT...LOC 0104Z 239DEG 10KT 3235 8262
Special weather statement, Aug 8, 9:05 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 PM EDT FRI AUG 8 2014

GAZ091-092-102>104-090145-
905 PM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WEBSTER...SUMTER...STEWART...SCHLEY AND MARION COUNTIES UNTIL 945
PM EDT...

AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SEMINOLE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WEBSTER...SUMTER...STEWART...SCHLEY AND MARION COUNTIES THROUGH 945
PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SEMINOLE...
RICHLAND...CHURCH HILL...PRESTON...DRANEVILLE...DUMAS...FRIENDSHIP...
PLAINS...SHILOH AND CONCORD. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3222 8426 3197 8433 3204 8469 3221 8468
TIME...MOT...LOC 0105Z 276DEG 16KT 3211 8459
Special weather statement, Aug 8, 10:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1009 PM EDT FRI AUG 8 2014

GAZ091-102-103-090300-
1009 PM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WEBSTER...STEWART
AND MARION COUNTIES UNTIL 1100 PM EDT...

AT 1002 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS HAVE BEEN TRAINING NEAR AND WEST OF
THE PRESTON AREA AND CAUSING HEAVY RAINFALL.

RAINFALL AMOUNTS AROUND 2 TO 3 INCHES HAVE BEEN ESTIMATED TO HAVE
FALLEN ACROSS PORTIONS OF WEBSTER...STEWART AND MARION COUNTIES...
INCLUDING AREAS AROUND KIMBROUGH...SEMINOLE...RICHLAND...CHURCH HILL...
PRESTON...DRANEVILLE AND DUMAS. DRIVERS SHOULD USE CAUTION AS INTENSE
RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS
ALSO LIKELY. MOTORISTS SHOULD USE CAUTION...ALSO RESIDENTS IN ANY LOW
LYING AREAS OR NEAR CREEKS AND STREAMS FOR POTENTIAL FLOODING.

&&

LAT...LON 3198 8473 3221 8469 3225 8443 3209 8443
      3200 8444 3198 8445
TIME...MOT...LOC 0204Z 275DEG 6KT 3208 8457

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:05 PM EDTSpecial Weather StatementFFCCobb, Coweta, Douglas, Fulton, Heard, Paulding55 min
Aug 8, 8:07 PM EDTSpecial Weather StatementFFCToombs38 min
Aug 8, 8:09 PM EDTSpecial Weather StatementFFCPulaski51 min
Aug 8, 8:31 PM EDTSpecial Weather StatementFFCToombs44 min
Aug 8, 8:55 PM EDTSpecial Weather StatementFFCBleckley50 min
Aug 8, 9:03 PM EDTSpecial Weather StatementFFCTreutlen42 min
Aug 8, 9:05 PM EDTSpecial Weather StatementFFCWebster40 min
Aug 8, 9:19 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter, Webster41 min
Aug 8, 11:31 PM EDTSpecial Weather StatementFFCWebster59 min
Aug 9, 1:29 PM EDTSpecial Weather StatementFFCDooly, Macon31 min
Aug 9, 2:13 PM EDTSpecial Weather StatementFFCBen Hill32 min
Aug 9, 2:59 PM EDTSevere Thunderstorm WarningFFCHeard, Troup46 min
Aug 9, 4:02 PM EDTSpecial Weather StatementFFCTaylor28 min
Aug 9, 4:33 PM EDTSpecial Weather StatementFFCMarion, Schley27 min
Aug 9, 5:00 PM EDTSpecial Weather StatementFFCUpson30 min
Aug 9, 5:29 PM EDTSpecial Weather StatementFFCCarroll46 min
Aug 9, 5:33 PM EDTSevere Thunderstorm WarningFFCCarroll44 min
Aug 9, 5:53 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee52 min
Aug 9, 5:55 PM EDTSpecial Weather StatementFFCMarion, Schley65 min
Aug 9, 5:57 PM EDTSpecial Weather StatementFFCPaulding33 min
Aug 9, 6:19 PM EDTSpecial Weather StatementFFCDouglas41 min
Aug 9, 6:34 PM EDTSpecial Weather StatementFFCCobb, Paulding26 min
Aug 9, 6:37 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton38 min
Aug 9, 6:42 PM EDTFlash Flood WarningFFCChattahoochee, Marion, Muscogee6 hr
Aug 9, 6:43 PM EDTSpecial Weather StatementFFCButts, Lamar, Monroe32 min
Aug 9, 7:11 PM EDTSpecial Weather StatementFFCButts, Monroe34 min
Aug 9, 7:11 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Douglas, Fulton, Henry49 min
Aug 9, 7:55 PM EDTSpecial Weather StatementFFCJasper, Jones, Putnam35 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.